# SDR UHLA2014022600202

- Difficulty date: February 26, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,516 hours, 16,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL TO RT CENTER SEAT TRACK SUPPORT CORRODED.  REPAIRED FRAME 84 FLOORBEAM BY ADDING A REINFORCEMENT L-ANGLE IAW ETD2014-170-018082.  MAJOR REPAIR.
